# SDR FDEA201205031718

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: AJC75823
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AIR INTAKE REAR CENTER SPAR LT LOWER PANEL FOUND WITH CRACK.  REPAIR CARRIED OUT IAW SRM 55-30-02, FIG 201, REPAIR  2 REVISION 49. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
